# SDR 76524

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 18,041 hours, 31,215 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning Light
- Condition: Activated
- Location: Cabin Press Ind
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

REPOSITION FLIGHT, CABIN ALTITUDE HI ANNUN ILLUM AT 17,000 FT. CREW DECLARED AN EMERGENCY AND DECENDED TO 10,000 FT. MORE INFORMATION TO COME AS ITS RECIEVED.
